# SDR ABXA2021107097

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 70,312 hours, 48,402 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: 251T120513
- Part serial: 123
- Condition: Damaged
- Location: Ailerons
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON CONTROL CHECK AND CONTROL YOKE WILL NOT SPRING RETURN TO CENTER, AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND LEFT LATERAL CONTROL FEEL, CENTERING AND TRIM MECHANISM DAMAGED.REMOVED AND REPLACED IAW AMM 27-22-08. RII-27-03 COMPLIED WITH INSPECTION. SYSTEM OPS CHECKS NORMAL. AIRCRAFT RELEASEED FOR FLIGHT.
